# SDR HNAA2017071000232

- Difficulty date: July 8, 2017
- Submitted: July 10, 2017
- Operation: Air carrier
- Aircraft: N624AE
- Make and model: Emb EMB-145
- Aircraft serial: 145111
- Aircraft time: 41,949 hours, 38,570 cycles
- Engine: Allsn AE3007C
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Warning Message
- Condition: False Activation
- Location: Anti Ice Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE ANTI ICE DISAGREE MESSAGE DISPLAYED ON EICAS.   INSPECTED CMC, NO RELATED MESSAGES DISPLAYED. OPS CHECKED IAW AMM 30-21-00-700-804-A, OPS CHECKED GOOD. OK FOR SERVICE.
